# SDR SWAA2025122955381

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 24,821 hours, 12,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK AT POSITION M1672 WILL NOT ILLUMINATES EMERGENCY LIGHTS.   REPLACED BATTERY PACK AT POSITION M1672 PER AMM 33-51-06
